MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2021, during preventive maintenance, the autopulse platform ((b)(4)) failed functional testing as the drive train motor was unable to maintain compressions and displayed "system error, out of service, revert to manual cpr" error message.The root cause was due to a defective drive train motor, likely due to wear and tear since the platform was manufactured in 10 june 2014 and is 6 years old, past its expected serviceable life of 5 years.During visual inspection, cracked front enclosure was observed likely due to user mishandling such as a drop.In addition, encoder drive shaft was not rotating smoothly and exhibits binding and resistance.The root cause was due to the sticky driveshaft clutch area, which is usually caused by sharp edges from all 12-hex edges of the armature plate or due to burrs on the surface of the clutch rotor, likely attributed to normal wear and tear.Deburring and filing of the clutch plate will be performed to remedy the problem.The impact of sticky clutch was not severe enough to make the platform non-functional.The archive data review showed the occurrence of system error - user advisory (ua) 132 (internal watchdog timeout), fault 16 (timeout moving to take-up position) and fault 8 (motor controller fault detected) error messages which indicates a defective drive train motor.The drive train motor needs to be replaced to address the system error.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
On (b)(6) 2021, during preventive maintenance the autopulse platform (sn (b)(4)) failed functional testing as the drive train motor was unable to maintain compressions and displayed "system error, out of service, revert to manual cpr" error message.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11605607
Report Number3010617000-2021-00293
Device Sequence Number17060822
Product Code DRM
UDI-Device Identifier00849111000536
UDI-Public00849111000536
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1